Strong composition down. Characterizations of new and classical bankruptcy rules
This paper is devoted to the study of claims problems. We identify the family of rules that satisfy strong composition down (robustness with respect to reevaluations of the estate) and consistency (robustness with respect to changes in the set of agents) together. Such a family is the Þxed path rules, which is a generalization of the weighted constrained equal awards rules. In addition, once strong composition down and consistency are combined with homogeneity only the weighted constrained equal awards rules survive. We also prove that the constrained equal awards rule is the only rule that satisÞes strong composition down, consistency and equal treatment of equals together.
|Date of creation:||Jun 2009|
|Date of revision:|
|Contact details of provider:|| Postal: Plaza del Ejido s/n 29071, Málaga|
Web page: http://webdeptos.uma.es/THEconomica/malagawpseries/METC.html
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Thomson, W., 1998.
"Consistency and its Converse: an Introduction,"
RCER Working Papers
448, University of Rochester - Center for Economic Research (RCER).
- Youngsub Chun, 1999. "Equivalence of Axioms for Bankruptcy Problems," Working Paper Series no1, Institute of Economic Research, Seoul National University.
- Herrero, Carmen & Villar, Antonio, 2001.
"The three musketeers: four classical solutions to bankruptcy problems,"
Mathematical Social Sciences,
Elsevier, vol. 42(3), pages 307-328, November.
- Antonio Villar Notario & Carmen Herrero Blanco, 2000. "The Three Musketeers: Four Classical Solutions To Bankruptcy Problems," Working Papers. Serie AD 2000-23, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
- Youngsub Chun, 1999. "Equivalence of axioms for bankruptcy problems," International Journal of Game Theory, Springer;Game Theory Society, vol. 28(4), pages 511-520.
- Young, H. P., 1988. "Distributive justice in taxation," Journal of Economic Theory, Elsevier, vol. 44(2), pages 321-335, April.
When requesting a correction, please mention this item's handle: RePEc:mal:wpaper:2009-4. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Samuel Danthine)
If references are entirely missing, you can add them using this form.